# SDR 97ZZZX3764

- Difficulty date: August 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N91MH
- Make and model: Snias AS350BA
- Aircraft serial: 2786
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Laminated Hinge
- Part number: 350A33215300
- Condition: Torn
- Location: T/R Gearbox
- Part time: 126 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR GEARBOX HAS LAMINATED HINGE TORN,
